MathSciNet Relay Station
MathSciNet bibliographic data
MR1936347 58J37 (35P20 58J50)
Kordyukov, Yuri A. Semiclassical spectral asymptotics on foliated manifolds. Math. Nachr. 245 (2002), 104–128.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement